EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-020-11-0220 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Synovitis (2094); Osteolysis (2377); Implant Pain (4561)
| Date of Event |
04/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices (b)(6).02-020-11-0220 - truliant ps cem fem ps cem left sz 2.N/a, 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.N/a, 200-02-32 - three peg patella 32mm.(b)(6).201-78-15 - holding pin mini sharp point 4 pk.The product associated with the reported event is within the scope of recall z-0021-2022: however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 67 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, bilateral knee pain; severe osteolysis; significant wear on the polyethylene insert, having worn through on the posterior medial aspect, including pitting and delamination; debonding of femoral, significant backside wear of the patella.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03600, 1038671-2024-03603.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (type of investigation).The following sections were corrected: d4 (udi).H6 (health effects - clinical code, component code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.